Generic movement of eigenvalues for equivariant self-adjoint matrices

M. Dellnitz, I. Melbourne, Journal of Computational and Applied Mathematics (1994) 249–259.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Publishing Year
Journal Title
Journal of Computational and Applied Mathematics
Page
249-259
ISSN
LibreCat-ID

Cite this

Dellnitz M, Melbourne I. Generic movement of eigenvalues for equivariant self-adjoint matrices. Journal of Computational and Applied Mathematics. 1994:249-259. doi:10.1016/0377-0427(94)90032-9
Dellnitz, M., & Melbourne, I. (1994). Generic movement of eigenvalues for equivariant self-adjoint matrices. Journal of Computational and Applied Mathematics, 249–259. https://doi.org/10.1016/0377-0427(94)90032-9
@article{Dellnitz_Melbourne_1994, title={Generic movement of eigenvalues for equivariant self-adjoint matrices}, DOI={10.1016/0377-0427(94)90032-9}, journal={Journal of Computational and Applied Mathematics}, author={Dellnitz, Michael and Melbourne, Ian}, year={1994}, pages={249–259} }
Dellnitz, Michael, and Ian Melbourne. “Generic Movement of Eigenvalues for Equivariant Self-Adjoint Matrices.” Journal of Computational and Applied Mathematics, 1994, 249–59. https://doi.org/10.1016/0377-0427(94)90032-9.
M. Dellnitz and I. Melbourne, “Generic movement of eigenvalues for equivariant self-adjoint matrices,” Journal of Computational and Applied Mathematics, pp. 249–259, 1994.
Dellnitz, Michael, and Ian Melbourne. “Generic Movement of Eigenvalues for Equivariant Self-Adjoint Matrices.” Journal of Computational and Applied Mathematics, 1994, pp. 249–59, doi:10.1016/0377-0427(94)90032-9.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar